MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA; IMPLANTABLE PORT NEEDLE

ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA; IMPLANTABLE PORT NEEDLE
Model Number 21-2736-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
 
Event or Problem Description
It was reported that the patient experienced pain when flushing the gripper needle.The nurse reported leakage during flushing.The gripper needle was changed.No patient injury was reported.

Brand Name
DELTEC GRIPPER MICRO BLUNT CANNULA
Common Device Name
IMPLANTABLE PORT NEEDLE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14046174
Report Number3012307300-2022-05994
Device Sequence Number5656765
Product Code FPA
UDI-Device Identifier10610586023224
UDI-Public10610586023224
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2736-24
Device Catalogue Number21-2736-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown